# SDR 98ZZZX2872

- Difficulty date: July 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197GA
- Make and model: Beech 1900C
- Aircraft serial: UB16
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Line
- Part number: 1145801141
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCB/MIA - FLT 9138 - GEAR WARNING INOPERABLE.  REMOVED AND REPLACED MANUAL BLEED VALVE LINE AT LANDING GEAR POWER PACK.  (X)
